I currently take 100mg at nightime to sleep. Recently had back surgery and noticed if I stop the Trazodone, I feel great ( more energy, joints do not ache, back feels great ) but the side effects are terrible. Nervousness, feelings of everything closing in around me, aching joints, instability, sense of no balance. Been taking this for quite awhile 5 + years, but recently noticed these side effects in the last 6 mos. I need to get off this thing.
You can just stop it
Slowly, on a reducing dose schedule under a doctor's supervision.
*Trazodone may cause a discontinuation syndrome if abruptly stopped, symptoms include anxiety, agitation, and sleep disturbances. When the time comes to withdraw trazodone the dosage should be tapered off slowly under a doctor's advice.*
I used to be on it for sleep! I was on 100mgs. My doctor told me to cut 25mgs off my dosage for a week until I was off. It worked fine.
I’d like to know as well. I’m on this medicine, same dosage, but when I don’t take it, side effects are horrible.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Nov 2011 • 4 answers
Updated 29 Mar 2018 • 1 answer
Updated 21 Jan 2017 • 1 answer
Updated 22 Aug 2018 • 1 answer
Updated 19 Sep 2018 • 1 answer